# SDR WTXR2013110130723

- Difficulty date: November 1, 2013
- Submitted: November 1, 2013
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N659AT
- Make and model: Lear 45LEAR
- Aircraft serial: 136
- Aircraft time: 3,959 hours, 3,121 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flex Hose
- Part number: 53A1101101
- Part serial: 0026
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FUSELAGE FUEL TANK TO WING TRANSFER FUEL FLEX HOSE LOCATED IN THE LOWER CENTER SECTION OF WING WAS DISCOVERED TO BE LEAKING FUEL.   FLEX HOSE REMOVED AND ON INSPECTION,   DISCOVERED THAT ON THE INSIDE OF THE RIGID PART OF THE FLEX HOSE WHERE THE BRACKET IS WELDED TO THE RIGID LINE,  THERE WAS EVIDENCE OF BURN THROUGH THE RIGID LINE WHICH TYPICALLY OCCURS DURING WELDING.   A NEW PART WAS  INSPECTED BEFORE INSTALLATION AND IT SHOWED EVIDENCE OF THE SAME PROBLEM.  PART REJECTED AS WELL.
